Fractional difference inequalities of Gronwall-Bellman type

Deekshitulu, G. V. S. R., Mohan, J. Jagan . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (1) :19-30

Locate this article in:

Bibtex

@article{CIS-268495,
  Author = {Deekshitulu, G. V. S. R. and Mohan, J. Jagan},
  Title = {Fractional difference inequalities of Gronwall-Bellman type},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {1},
  Year = {2013},
  Pages = {19--30},
  Keywords = {explicit bounds, fractional order}
}

Similar articles